# SDR REXA2017080100845

- Difficulty date: August 1, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 23,025 hours, 14,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 99972
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FWD EMERG FLOOD LIGHT INOP. R&R NR 2 EMERGENCY LIGHT BATTERY IAW AMM 33-51-17. OP/C GOOD.
